Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! First day: Nausea and Lexapro Scribbler

Posted by oldhand on October 14, 2003, at 23:17:48

In reply to Re: Help! First day: Nausea and Lexapro, posted by Scribbler on October 14, 2003, at 18:39:28

> Well, Day#2 was, as predicted, much better. Thanks for all of your reassuring words! I have had a slight headache but no nausea (hooray!) and am so pleased that I found such a supportive group to share our progress toward happier days. Has anyone used Imitrex with Lexapro? I saw something about mixing the two and potential problems. So what do you do about a migraine when you're taking Lex?


I also was concerned with this caution about Imitrex. I was given Maxalt to replace the Imitrex for migraines but I have only had ONE since taking Lex and that night I drank some cheap wine. Probably my own fault I got the headache, but essentially I have been migraine-free for 10 months. I hope you will have the same experience as I have had .
Shelley


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:oldhand thread:109458
URL: http://www.dr-bob.org/babble/20031010/msgs/269519.html